Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I switched med. Pls help
Jan 2, 2009

Hi Dr. once again I hope you can help me. I switched from Combivir/Stockrin to Truvada/Stockrin, but I do not know I it was done correctly, I took my last conbination of Combivir/Stockrin at night 10pm as usual, the next morning I skiped the Combivir, and that same night I took my new Truvada/Stockrin at 10pm, I am worried that Stopping Combivir for 24 hours will lead to a resistance while my VL was nearly undetectable just after two months of treatment (below 200), please let me know if this was the correct way to do it, or should I have taken the Combivir in the morning and switch to Truvada/Stockrin in the evening? Does it matter or not and what can I expect now? In one of your previous response to a posting you mentioned that it is fine to take Combivir in the morning and switch to Truvada/Stockrin in the evening, while Dr. DeJesus in one of his recent reply does not recomand to do that and advice to rather stop taking any med in the morning and switch in the evening, please let me know what is the best way as I am very worried that I have messed with the timing as I am confused. Your reply is highly appreciated and awaited.

Response from Dr. Young

Hello and thanks for your post.

You'll be fine. If your viral load was suppressed at the time of the switch, it really won't matter whether you took your Combivir once- or twice daily on the last day of treatment.

You can see from both my and Dr. DeJesus' replies that there isn't a hard and fast rule about this--

Be well, BY



Previous
Zeffix
Next
Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement